# SDR DALA2024053005682

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,153 hours, 40,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 666 2L GIRT BAR FAILED MINIMUM ENGAGEMENT ON FORWARD FITTING. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 080-0001:2560-01492- 0101/001 00480 REPLACED GIRT BAR REF B757 AMM 25-66. COMPLIED WITH ADJUSTMENT ON AMDS 2566-9001-2L AND AMDS2040-0191-2L, BOTH REF B757 AMM 52-11. ALSO COMPLIED WITH INSPECTIONS ON AMDS. (0367039)
